# SDR 98ZZZX4252

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N385ES
- Make and model: Cessna 172R
- Aircraft serial: 17280103
- System (JASC): 3242 · Brake
- Part: Line
- Part number: 0500118127
- Condition: Chafed
- Location: Brake
- Part time: 480 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION WHEN THE RT BRAKE FAIRING (P/N 0541124-2) WAS REMOVED, DISCOVERED THE LOWER FAIRING SCREWS (P/N 5102126-6) HAD CHAFED INTO THE BRAKE LINE ASSY LOWER SIDE.  THE CORRECT LENGTH SCREW WAS INSTALLED PER IPC.  THIS IS AN AREA NOT EASILY SEEN UNLESS AN INSPECTION MIRROR IS USED.  CESSNA WAS NOTIFIED.  THE BRAKE LINE WAS REPLACED AND REPOSITIONED TO PREVENT RECURRENCE.  SUBMITTER STATED THAT OLDER 172 ACFT HAVE AN ADEL CLAMP HOLDING THE BRAKE LINE AT THE LOWER END OF THE STRUT FAIRINGS.  NEWER 172'S DO NOT HAVE THESE CLAMPS.
